# SDR TIM2005F00004

- Difficulty date: April 20, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- Engine: Pwa PT6A27
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 30215
- Condition: Contaminated
- Location: Rt Engine
- Part time: 35,749 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FIRE DETECTOR WARNING LIGHT ILLUMINATED IN FLIGHT.  MOISTURE WAS THE PROBABLE PROBLEM.  AFTER TAXI THE LIGHT EXTINGUISHED.  NOT OTHER PROBLEM WITH FIRE DETECTION SYSTEM WAS FOUND.  (K)
